MathSciNet Relay Station
MathSciNet bibliographic data
MR1365051 62G05 (62B10)
Vatutin, V. A.; Mikhaĭlov, V. G. Statistical estimation of the entropy of discrete random variables with a large number of outcomes. (Russian) Uspekhi Mat. Nauk 50 (1995), no. 5(305), 121--134; translation in Russian Math. Surveys 50 (1995), no. 5, 963–976
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement